Hi Cathy: Very sorry to hear about
the antibiotics ruining your GI tract--ouch! By any chance, were you prescribed anything like naproxen? I developed a horrible bout with gastritis after taking that after having surgery for a ruptured appendix.
Also sorry that you have the peripheral neuropathy. I wonder if it was caused by taking Cipro? It sure is risky these days to take so many of the medications that are out there. I think they should be doing a much better job warning of side effects, Well, they do warn sometimes---and sometimes when I hear a big long list of possible reactions, it makes me want to run away from taking much of anything! But there is a place for some meds, for sure.
I've been using more topicals lately and really like the Smith's Amish Arthritis cream for daytime use and the Magnilife Relaxing Leg Cream for nighttime. They really seem to help, at least so far, so good.
I also found something that seems to be helping me sleep better--a self-heating blanket. I found it at Starcrest ("dual-sided heat blanket") and it didn't cost much. It's not real heavy duty, but I sure notice the difference. I'm actually dreaming again at night, which I haven't done in a long, long time! I keep it under the fitted sheet.
And, I think you're right about
a possible allergic reaction to the Bactrim. In fact, when I phoned my clinic, a nurse said she would put in my chart that I shouldn't have anything from that particular "family" of antibiotics. So, I'm glad it's written down there.
Yep--our fibro bodies are weird! Right now my body is trying its best to flare because it's been unbelievably cold outside--already sub-zero temps. I notice it's affected my digestion a bit, too. I think I get cold and everything stiffens and spasms.
Right now, I'm longing for a warm, sandy beach and lots of sunshine!
Ha ha. I'll have to dream about
that one for quite a few months.....
Hope you are doing okay!